Skip to content
My WebMD Sign In, Sign Up
erection issues at a young age
avatar
skeeterman7708 posted:
I'm 28 years old and am married. Recently I had about a week long spell where I couldn't achieve an erection during intercourse with my wife. I went do the dr and he didn't discover anything out of the ordinary, but did perform a blood test which revealed my testosterone levels to be a little bit on the low side. I didn't take anything and a couple of days later, it returned. For about two weeks I had good strong erections. the other day at work i had to urinate. I had to go pretty badly, but when I was trying to go, I had a weak stream and kind of had to strain a little to get it out. That night, i once again lost my errection. It came by, and then last night the same thing happened again. Sometimes I can't even get one and if I do it's not a strong one. This is killing my confidence and making my wife insecure. Is it possible that my prostate is causing this? My Dr. didn't check my prostate, but did say that usually the prostate would be something that would need to be treated and that usually doesn't go away until it is. But it seems to be an off and on condition that is occurring the same days as I have trouble urinating.
Reply
 
avatar
GaMale770 responded:
Hey Skeeterman,

I'm 48 and experienced the exact same thing approximately 10 years ago.

When I first discovered that I was having problems getting an erection or maintaining them, I went to the Viagra website and took this quiz/test, I think it may have had like 10 questions on it. They use this to help deermine if by chance may have Erectile Dysfunction and to get you to make an appointment to get looked at.

I took it, printed the results and showed them to my PCP who in turn referred me to a Urologist.

When I went to see the Urologist, he ran some blood tests as well. I turns out that my body for some reason had stopped producing Testosterone. So he ended up injecting me with some. I then had to come back three months in a row for testosterone injections.

I'm guessing the injections brought my levels back up. However, it was then determined that I in fact was suffering from Erectile Dysfunction (ED) so the Urologoist gave me a prescription for Viagra.

I used that for about a year or two before it was no longer doing anything for me so I switched over to Levirta which I've been on since. And now that is somewhat not working that good either.

If I were you, I'd take that little quiz/test and see what type of results you get. If the results are not good, take it to your PCP. He will then hopefully refer you to a Urologist.

Now, if your a diabetic or overweight, that could also be a factor.

Good Luck!


GaMale
 
avatar
skeeterman7708 replied to GaMale770's response:
My family do have a history of diabetes and I am a little over weight. I weight about 245, but am working out about 3 times a week.
 
avatar
longduckdong46 replied to skeeterman7708's response:
If you have diabetes I'm sure that it would have been detected with the blood test. Carrying the extra weight may be the issue here ? , but on a side note , to me you are a little on the young side to be experiencing ED.
GaMale has a good suggestion with the test / quiz. It wouldn't hurt to try that route.
 
avatar
FCL replied to longduckdong46's response:
If the doctor wasn't specifically looking for diabetes and only checked hormone levels then the test would not have revealed diabetes.
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.


Spotlight: Member Stories

Married,male,crossdresser,bi-sexual. I am a happily married man who loves to dress in womens clothes.I have a very supportive wife that knows I`m bi-s...More

Helpful Tips

Weird cut/ scratch on member
my guy has this random cut / crack / scratch on his member. He swear he hasnt sleeped around. and if he has that is his punishment. ... More
Was this Helpful?
9 of 19 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.